Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have heat and tingling sensation after using home ultrasound machine on shoulder. Normal?

hi, if a person uses a home ultra sound machine for the shoulder , then a few hours later they start to feel some heat and tingling sensation.. is there anything to be alarmed about?? the instructions say to use for 10 minutes on the area needed with the get. the ultra sound machine has two settings... hi and low.. i have used the high... this is my first time using it.. I HOPE I HAVE NOT INJURIED MYSELF... WHEN WILL THIS FEELING GO AWAY???
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Thank for choosing HCM, what kind of machine you are using I do not know because the ultra sound machine is made for investigation purpose and not for the therapy,, you must be using the device which produces heat ( Infra red) you have wrongly understood it as USG,, just do not confuse ,, one more thing only trained radiologist can operate the USG machine. bye
Answered: Mon, 15 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor